MAUDE Adverse Event Report: EXACTECH, INC. GLEN BASEPLATE IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. GLEN BASEPLATE IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number GLEN BASEPLATE IMPACTOR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgical procedure, a button broke off of the impactor tip during impaction.All pieces were recovered.There was no surgical delay.The device is available for return.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: h6: the broken glenoid baseplate inserter reported may have been due to the device being subjected to repeat forces over numerous surgical uses, which led to failure of the weld holding the dowel pin onto the baseplate inserter, and ultimately resulted in disassembly of the subcomponents.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
GLEN BASEPLATE IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
3523771140
MDR Report Key15727480
Report Number1038671-2022-01399
Device Sequence Number2931371
Product Code LXH
UDI-Device Identifier10885862580740
UDI-Public10885862580740
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLEN BASEPLATE IMPACTOR
Device Catalogue Number321-19-14
Device Lot Number285700021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Supplement Date Received by Manufacturer02/08/2023
03/16/2026
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date03/06/2023
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale